# SDR DALA2016050703784

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,320 hours, 16,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDE FRAME, BS 660 HAS 3 EA DENTS STR 23R TO 25R.  ACCOMPLISHED PERMANENT REPAIR ON FWD CARGO RT SIDE FRAME STA 660, STR 23R TO STR 27R REF ER/A 546341-14AD REV ORIGINAL REF THIS LOGPAGE, NRC FOR REPAIR ACCOMPLISHMENT.
